Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
RETRACTED: Optimal Control of an Elliptic System under Conjugation Conditions Involving Schrödinger Operator
(Articles)
Ahmed Mohammed Abdallah
Open Journal of Optimization
Vol.3 No.1
,March 28, 2014
DOI:
10.4236/ojop.2014.31001
3,816
Downloads
6,958
Views
Citations
Boundary Control Problems for 2 × 2 Cooperative Hyperbolic Systems with Infinite Order Operators
(Articles)
A. H. Qamlo
Open Journal of Optimization
Vol.10 No.1
,March 22, 2021
DOI:
10.4236/ojop.2021.101001
351
Downloads
960
Views
Citations
Boundary Control for Cooperative Elliptic Systems under Conjugation Conditions
(Articles)
H. M. Serag
,
L. M. Abd-Elrhman
,
A. A. Alsaban
Advances in Pure Mathematics
Vol.11 No.5
,May 25, 2021
DOI:
10.4236/apm.2021.115032
255
Downloads
811
Views
Citations
This article belongs to the Special Issue on
Mathematical Optimization and Applications
Numerical Approximation of Port-Hamiltonian Systems for Hyperbolic or Parabolic PDEs with Boundary Control
(Articles)
Andrea Brugnoli
,
Ghislain Haine
,
Anass Serhani
,
Xavier Vasseur
Journal of Applied Mathematics and Physics
Vol.9 No.6
,June 18, 2021
DOI:
10.4236/jamp.2021.96088
353
Downloads
1,336
Views
Citations
Adaptive Boundary Control for the Dynamics of the Generalized Burgers-Huxley Equation
(Articles)
Zaki Mrzog Alaofi
,
Talaat Sayed Ali
,
Faisal Abd Alaal
,
Silvestru Sever Dragomir
Open Journal of Applied Sciences
Vol.12 No.8
,August 25, 2022
DOI:
10.4236/ojapps.2022.128098
118
Downloads
603
Views
Citations
Stability Loss of Rotating Elastoplastic Discs of the Specific Form
(Articles)
Dmitrii Makarovich Lila
,
Anatolii Andreevich Martynyuk
Applied Mathematics
Vol.2 No.5
,May 6, 2011
DOI:
10.4236/am.2011.25077
4,675
Downloads
8,339
Views
Citations
Analysis of Dynamics of Boundary Shape Perturbation of a Rotating Elastoplastic Radially Inhomogeneous Plane Circular Disk: Analytical Approach
(Articles)
Dmytro М. Lila
,
А. А. Martynyuk
Applied Mathematics
Vol.3 No.5
,May 16, 2012
DOI:
10.4236/am.2012.35068
3,216
Downloads
6,167
Views
Citations
The Construction Method for Solving Radial Flow Problem through the Homogeneous Reservoir
(Articles)
Shunchu Li
,
Wei Li
,
Xiaoping Li
,
Li Xu
Applied Mathematics
Vol.3 No.6
,June 21, 2012
DOI:
10.4236/am.2012.36078
4,974
Downloads
8,114
Views
Citations
Existence of Positive Solutions for a Third-Order Multi-Point Boundary Value Problem
(Articles)
A. Guezane-Lakoud
,
L. Zenkoufi
Applied Mathematics
Vol.3 No.9
,September 27, 2012
DOI:
10.4236/am.2012.39149
3,859
Downloads
6,805
Views
Citations
Finite Element Analysis of the Ramberg-Osgood Bar
(Articles)
Dongming Wei
,
Mohamed B. M. Elgindi
American Journal of Computational Mathematics
Vol.3 No.3
,August 20, 2013
DOI:
10.4236/ajcm.2013.33030
6,337
Downloads
9,315
Views
Citations
Solution of 1D Poisson Equation with Neumann-Dirichlet and Dirichlet-Neumann Boundary Conditions, Using the Finite Difference Method
(Articles)
Serigne Bira Gueye
,
Kharouna Talla
,
Cheikh Mbow
Journal of Electromagnetic Analysis and Applications
Vol.6 No.10
,September 25, 2014
DOI:
10.4236/jemaa.2014.610031
14,761
Downloads
19,187
Views
Citations
This article belongs to the Special Issue on
Electromagnetic Field Theory
Non-Standard Difference Method for Numerical Solution of Linear Fredholm Integro-Differential Type Two-Point Boundary Value Problems
(Articles)
Pramod Kumar Pandey
Open Access Library Journal
Vol.2 No.9
,September 17, 2015
DOI:
10.4236/oalib.1101465
1,244
Downloads
2,436
Views
Citations
Impulse Spatial-Temporal Domains in Semiconductor Laser with Feedback
(Articles)
Igor B. Krasnyuk
Journal of Applied Mathematics and Physics
Vol.4 No.9
,September 27, 2016
DOI:
10.4236/jamp.2016.49180
1,122
Downloads
1,834
Views
Citations
Adaptive Finite Element Method for Steady Convection-Diffusion Equation
(Articles)
Gelaw Temesgen Mekuria
,
Jakkula Anand Rao
American Journal of Computational Mathematics
Vol.6 No.3
,September 30, 2016
DOI:
10.4236/ajcm.2016.63029
2,517
Downloads
4,176
Views
Citations
Asymptotic Formulas of the Solutions and the Trace Formulas for the Polynomial Pencil of the Sturm-Liouville Operators
(Articles)
A. Adiloglu Nabiev
Applied Mathematics
Vol.7 No.18
,December 28, 2016
DOI:
10.4236/am.2016.718189
1,366
Downloads
2,286
Views
Citations
On a Boundary Value Problem for a Polynomial Pencil of the Sturm-Liouville Equation with Spectral Parameter in Boundary Conditions
(Articles)
A. Adiloglu Nabiev
Applied Mathematics
Vol.7 No.18
,December 28, 2016
DOI:
10.4236/am.2016.718190
1,739
Downloads
3,253
Views
Citations
Construction of Global Weak Entropy Solution of Initial-Boundary Value Problem for Scalar Conservation Laws with Weak Discontinuous Flux
(Articles)
Yihong Dai
,
Jing Zhang
American Journal of Computational Mathematics
Vol.7 No.4
,December 14, 2017
DOI:
10.4236/ajcm.2017.74033
879
Downloads
1,690
Views
Citations
Reconstruct the Heat Conduction Model with Memory Dependent Derivative
(Articles)
Wenwen Sun
,
Jinliang Wang
Applied Mathematics
Vol.9 No.9
,September 27, 2018
DOI:
10.4236/am.2018.99072
1,044
Downloads
2,115
Views
Citations
Simplified Integral Calculations for Radial Fin with Temperature-Dependent Thermal Conductivity
(Articles)
Okey Oseloka Onyejekwe
Journal of Applied Mathematics and Physics
Vol.7 No.3
,March 12, 2019
DOI:
10.4236/jamp.2019.73037
710
Downloads
1,654
Views
Citations
Existence and Multiplicities of Solutions for Asymptotically Linear Ordinary Differential Equations Satisfying Sturm-Liouville BVPs with Resonance
(Articles)
Keqiang Li
,
Ronghua Tong
Journal of Applied Mathematics and Physics
Vol.7 No.5
,May 29, 2019
DOI:
10.4236/jamp.2019.75080
629
Downloads
1,244
Views
Citations
<
...
5
6
7
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top